# SDR CA150804003

- Difficulty date: August 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 56,274 hours
- Engine: Pwa PW123
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205A
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR SELECTION, GEAR DOORS DID NOT OPEN. GEAR UNLOCKED BUT DID NOT COME DOWN. MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE AS PER AMM 32-30-41. GEAR SWINGS COMPLETED AND OPERATIONAL CHECKED SERVICEBLE.
